Skip to Content

What are effects of trazodone to a heavy drinker?

Responses (2)

Anonymous 5 Oct 2009

It is going to be very hard on the liver, and make them very sleepy among other things.

Patty-ann 5 Oct 2009

Thanks for the answer.

itsmetoo2 5 Oct 2009

I am not trying to be an old stuffy. But you seriously need to deal with your addiction at the same time you deal with your nerves. Look on the NAABT.org web site for a physician that can help you.
BTW: you can always come back to this site for help, as many people here have been where you are and would be more than happy to help. Support during this time is what you really need.

Best Wishes

Patty-ann 5 Oct 2009

Thanks for your answer. I am watching out for a neighbor: shopping, getting his meds (that's how I knew about the trazodone) and was concerned. I am going to NAAB.org. and figure out how to pass this info on. Thanks again.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions